# SDR JIKA2015022701

- Difficulty date: February 27, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N66859
- Make and model: Piper PA-31-350
- Aircraft serial: 317405168
- Aircraft time: 20,940 hours, 25,419 cycles
- Engine: Lyc TIO540J2B
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Roll Pin
- Condition: Sheared
- Location: Fuel Selector
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, PILOT NOTICED RT ENG LOW BOOST INOPERATIVE ANNUNCIATOR ILLUMINATED WHILE ON OTBD FUEL TANK.  PILOT TRIED TO MOVE FUEL SELECTOR TO INBD TANK BUT THE SELECTOR WAS STUCK ON OTBD.  PILOT OBSERVED RT ENG SHUT DOWN, PILOT PERFORMED EMER CHECKLIST ITEMS & SECURED ENG.  DECLARED AN EMER & DIVERTED WITHOUT FURTHER INCIDENT.  MX FOUND THE FUEL SELECTOR HANDLE ROLL PIN SHEARED.  REPLACED THE RT FUEL SELECTOR HANDLE SHAFT & ROLL PIN.  RT FUEL SELECTOR OPERATIONAL CHECKED NORMAL.
